# SDR SWAA2025030589663

- Difficulty date: January 25, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 58,438 hours, 35,196 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BODY STATION 663.75 VAPOR BARRIER LBL41 AT MAIN WHEEL WELL COMPARTME 2025-93866<[01] TOOL USED: HOT BONDER P/N: HCS9200B-AV S/N: 18196021 DUE DATE: 15-FEB-25;[02] TOOL USED: SCALE PN: SPX621 SN: 8340225489 DUE DATE: 22-FEB-25.;[03] TOOL USED: SCALE PN: 91847 SN: AE-409320 DUE DATE:29-JUN-25.;[04] TOOL USED: HOT BONDER PN: HCS9200B SN: 18165044 DUE DATE: 11-APR-25.;[05] EQUIPMENT P/N EPOCH 600; S/N 120357005; DUE DATE 10-JUN-25 WAS USED ON STEP 11;[06] REPAIRED BODY STATION 663.75 VAPOR BARRIER LBL41 AT MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNSOFF BELOW;[07] CORRECTIVE ACTION 6 ENTER BY ERROR; CORRECTED CORRECTIVE ACTION IS: REPAIRED BODY STATION 663.75 VAPOR BARRIER LBL41 AT MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.;[08] TASK COMPLETED.
